Free
Education  |   August 1978
Acute Vasodilation Following Induction of Anesthesia with Intravenous Diazepam and Nitrous Oxide
Author Affiliations & Notes
  • Robert B. Falk, M.D.
    *
  • Kenneth Denlinger, M.D.
  • Michael I. Nahrwold, M.D.
  • Richard A. Todd, M.D.
    §
  • *Staff Anesthesiologist, Lancaster General Hospital, Lancaster, Pennsylvania 17602
  • †Associate Clinical Professor of Anesthesiology, University of California Medical Center, San Diego, California 92103
  • ‡Associate Professor of Anesthesiology, University of Michigan School of Medicine, Ann Arbor, Michigan 48109
  • §Resident in Anesthesia, Milton S. Hershey Medical Center, Hershey Pennsylvania 1703:1
Article Information
Education
Education   |   August 1978
Acute Vasodilation Following Induction of Anesthesia with Intravenous Diazepam and Nitrous Oxide
Anesthesiology 8 1978, Vol.49, 149-150. doi:
Anesthesiology 8 1978, Vol.49, 149-150. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large